# SDR USAA951325

- Difficulty date: December 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N422US
- Make and model: Boeing 737401
- Aircraft serial: 23989
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 6545855101
- Condition: Corrosion
- Location: Bs 936-975
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT - DURING 'Q-3' CHECK VISUAL INSPECTION, FOUND 3 INCH DIAMETER SPOT OF CORROSION AND 3.50 INCH BY 18 INCH AREA OF CORROSION, BS 936 AND BS 957 ON DOOR Z-ANGLE.  REMOVED CORRODED Z-ANGLE AND INSTALLED NEW Z-ANGLE FROM STOCK, PN 65-45855-101.  REPAIRED PER SRM 51-10-2.  CORROSION TASK NR C53-107-02.  CORROSION LEVEL 2.  (X)
